About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 484391, 9 pages
http://dx.doi.org/10.1155/2013/484391
Research Article

Global Analysis of a Discrete Nonlocal and Nonautonomous Fragmentation Dynamics Occurring in a Moving Process

Department of Mathematical Sciences, North-West University, Mafikeng 2735, South Africa

Received 12 September 2013; Accepted 28 September 2013

Academic Editor: Abdon Atangana

Copyright © 2013 E. F. Doungmo Goufo and S. C. Oukouomi Noutchie. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Okubo and S. A. Levin, Diffusion and Ecological Problems: Modern Perspectives, Springer, New York, NY, USA, 2nd edition, 2001. View at MathSciNet
  2. E. F. Doungmo Goufo and S. C. Oukouomi Noutchie, “Global solvability of a continuous model for non-local fragmentation dynamics in a moving medium,” Mathematical Problem in Engineering, vol. 2013, Article ID 320750, 8 pages, 2013. View at Publisher · View at Google Scholar
  3. D. J. McLaughlin, W. Lamb, and A. C. McBride, “Existence results for non-autonomous multiple-fragmentation models,” Mathematical Methods in the Applied Sciences, vol. 20, no. 15, pp. 1313–1323, 1997. View at Zentralblatt MATH · View at MathSciNet
  4. L. Arlotti and J. Banasiak, “Nonautonomous fragmentation equation via evolution semigroups,” Mathematical Methods in the Applied Sciences, vol. 33, no. 10, pp. 1201–1210, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. T. Kato, Perturbation Theory for Linear Operators, Die Grundlehren der mathematischen Wissenschaften, Band 132, Springer, New York, NY, USA, 1984. View at MathSciNet
  6. G. Da Prato and P. Grisvard, “Sommes d'opérateurs linéaires et équations différentielles opérationnelles,” Journal de Mathématiques Pures et Appliquées, vol. 54, no. 3, pp. 305–387, 1975. View at Zentralblatt MATH · View at MathSciNet
  7. H. Neidhardt and V. A. Zagrebnov, “Linear non-autonomous Cauchy problems and evolution semigroups,” in Mathematical Physics, AMS, 2007.
  8. G. Greiner and R. Nagel, “Growth of cell populations via one-parameter semigroups of positive operators,” in Mathematics Applied to Science, J. A. Goldstein, S. Rosencrans, and G. Sod, Eds., pp. 79–105, Academic Press, Boston, Mass, USA, 1988. View at Zentralblatt MATH · View at MathSciNet
  9. W. Arendt, A. Grabosch, G. Greiner et al., One-Parameter Semigroups of Positive Operators, vol. 1184 of Lecture Notes in Mathematics, Springer, 1986. View at MathSciNet
  10. E. F. Doungmo Goufo and S. C. Oukouomi Noutchie, “On the honesty in nonlocal and discrete fragmentation dynamics in size and random position,” ISRN Mathematical Analysis, vol. 2013, Article ID 908753, 7 pages, 2013. View at Publisher · View at Google Scholar
  11. A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, vol. 44 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1983. View at Publisher · View at Google Scholar · View at MathSciNet
  12. J. Banasiak and L. Arlotti, Perturbations of Positive Semigroups with Applications, Springer Monographs in Mathematics, Springer, London, UK, 2006. View at MathSciNet
  13. K. Yosida, Functional Analysis, Springer, 6th edition, 1980. View at MathSciNet
  14. F. John, Partial Differential Equations, Springer, New York, NY, USA, 4th edition, 1982. View at MathSciNet
  15. R. S. Phillips, “Perturbation theory for semi-groups of linear operators,” Transactions of the American Mathematical Society, vol. 74, pp. 199–221, 1953. View at Publisher · View at Google Scholar · View at MathSciNet
  16. J. D. Pryce, Methods of Linear Functional Analysis, Hutchinson & Co., Ltd., London, UK, 1973. View at MathSciNet